RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nebylov, A V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:113
Abstract pages:926
Full texts:380
References:22
Doctor of technical sciences

http://www.mathnet.ru/eng/person38186
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:nebylov.a-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/238805

Publications in Math-Net.Ru
2008
1. V. I. Kulakova, A. V. Nebylov, “Guaranteed estimation of signals with bounded variances of derivatives”, Avtomat. i Telemekh., 2008, 1,  83–96  mathnet  mathscinet  zmath; Autom. Remote Control, 69:1 (2008), 76–88  isi  scopus
2000
2. V. N. Kalinichenko, A. V. Nebylov, “Analysis of initial data in the design of a linear filter for a signal with constraints on the variance of the derivatives”, Avtomat. i Telemekh., 2000, 7,  77–87  mathnet  mathscinet  zmath; Autom. Remote Control, 61:7 (2000), 1133–1142
1994
3. A. V. Nebylov, “Robust algorithms for the complexification of a discrete positional sensor and of a continuous acceleration sensor”, Avtomat. i Telemekh., 1994, 5,  58–65  mathnet  mathscinet  zmath; Autom. Remote Control, 55:5 (1994), 662–668
1992
4. A. V. Nebylov, Yu. V. Trofimov, “Differentiation of a signal with bounded variances of the derivatives in the noise”, Avtomat. i Telemekh., 1992, 3,  164–167  mathnet  mathscinet  zmath; Autom. Remote Control, 53:3 (1992), 464–467
1986
5. A. V. Nebylov, “The generalization of an inequality due to Gauss for unimodal distributions”, Mat. Zametki, 40:3 (1986),  423–425  mathnet  mathscinet  zmath; Math. Notes, 40:3 (1986), 748–750  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021